# SDR HYIA20200508003

- Difficulty date: May 7, 2020
- Submitted: May 8, 2020
- Operation: Air carrier
- Aircraft: N120PC
- Make and model: Cessna 402C
- Aircraft serial: C4020079
- Aircraft time: 33,725 hours, 34,943 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Part number: 529202924
- Condition: Corroded
- Location: Rt Nacelle
- Part time: 5,083 hours
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING LIGHTED BOROSCOPE INSPECTION PROCEDURE AS OUTLINED IN TEXTRON MEL-54-02R2 TO SATISFY AD2017-10-09, A SPOT OF CORROSION WAS IDENTIFIED ON THE RIGHT HAND OUTBOARD NACELLE FITTING (P/N: 5292029-24). THIS CORROSION IS LOCATED ON THE BOTTOM OF THE UPPER FACE OF THE FITTING NEAR ONE OF THE AFT FASTENERS, AND MEASURES APPROXIMATELY, .391 INCHES LONG AND, .527 INCHES WIDE. NO OTHER DEFECTS WERE NOTED WITH THE FITTING. THIS FITTING WILL BE REPLACED USING SUPERSEDED P/N: 5292029-32.
